Toggle Main Menu Toggle Search

Open Access padlockePrints

Excision In Banach Simplicial And Cyclic Cohomology

Lookup NU author(s): Dr Zinaida LykovaORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We prove that, for every extension of Banach algebras 0 -> -/l -> D -> 0 such that B has a left or right bounded approximate identity, the existence of an associated long exact sequence of Banach simplicial or cyclic cohomology groups is equivalent to the existence of one for homology groups. It follows from the continuous version of a result of Wodzicki that associated long exact sequences exist. In particular, they exist for every extension of C'-algebras.

Publication metadata

Author(s): Lykova ZA

Publication type: Article

Publication status: Published

Journal: Proceedings of the Edinburgh Mathematical Society

Year: 1998

Volume: 41

Issue: 2

Pages: 411-427

Print publication date: 01/01/1998

ISSN (print): 0013-0915

ISSN (electronic): 1464-3839

Publisher: Cambridge University Press


DOI: 10.1017/S0013091500019751


Altmetrics provided by Altmetric